# SDR 29GA94232070513A

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 31,714 hours, 41,322 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 505
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL GREEN ANNUNCIATOR LIGHT HAS ABOUT A 1 TO 2 SECOND DELAY WHEN GEAR HANDLE IS PLACED IN THE DOWN POSITION.  REPLACED NOSE GEAR ACTUATOR OPS CHECKED GOOD.
